# SDR 99FDEA00068

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-0051 - LEFT GEAR REMAIN ON AT GEAR RETRACTION.  RECYCLED GEAR AND LIGHT WORK PROPERLY.  REPEAT WRITE-UP.  LEFT LANDING GEAR DOOR WARNING SWITCH ADJUST PER MM 32-62-11.  CLEANED AND RESECURED PLUG.  SYSTEM GROUND CK OK.
